# SDR CALA2022022400499

- Difficulty date: February 24, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737-800
- Aircraft serial: 28942
- Aircraft time: 69,265 hours, 25,845 cycles
- System (JASC): 2700 · Flight Control System
- Part: Sensor
- Condition: Failed
- Location: Flap 4
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LE FLAPS EXT FLICKERD ON TAKEOFF INIT PWR UP GOT TAKEOFF CONFIG WRN ABORTED T/O APPX 10KTS UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. ACCOMPLISH FSEU BITE, CONTACT TOMC. PER FIM 27-88 TASK 805 FOUND RECENT LEG FAULT LE FLAP 4 RETRACT RETRACTING.PER AMM 27-88-11-700. FAULT. REMOVED AND REPLACED LE FLAP 4 PROXIITY SENSOR IAW 27-88-11. OPS CHECK GOOD, NO EXISTING FAULTS FOUND ON BITE CHECK OF FSEU, AND NO FLICKERING WHEN INTRANSIT, EXTENDING OR ADD EMP:U347675
